# SDR DHLA201000107

- Difficulty date: September 3, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R EXISTING REPAIR LOCATED ON RT AILERON UPPER PLATING SURFACE UTILIZING APPROVED DATA, PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG. 2X PAR 16D-3. REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21. CUT OUT DAMAGED AREA + FABRICATED INTERNAL REPAIR DOUBLER (AL2024T3 0.050") + FAIRING PLATE IAW SRM 57-2-1 FIG. 2X, SRM 57-8-1 FIG. 4 ITEM "F", SRM 57-2-1 PG 30-31, PAR 16-D-3. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG 2X, SRM 51-1-11, SRM 51-1-21. PERFORMED BALANCING IAW SRM 51-4-3 PG 1-3. FOUND WITHIN TOLERANCE.  REFER TO JC BX5R57111 FOR REMOVAL AND REINSTALLATION OF RT OTBD AILERON.
